# SDR SWAA2020032719697

- Difficulty date: February 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RIGHT SIDE Z CHANNEL HAVE SEVERAL CORROSION SPOTS FROM STA 767 TO 727B; RBL 25 TO LBL MARKED 29-77 ; 25 AND W.L 155.5 / REMOVED CORROSION ON AFT CARGO COMP R/H Z CHANNEL BETWEEN AREA OUT OF LIMITS PER REF B737 SRM 51-10-02-0G-0; FOUND EXFOLIATED CORROSION AREA OUT OF LIMITS PER REF B737-53-00-53-1A-2. REMOVED AND REPLACED R/H Z CHANNEL FROM STA 727 TO 767 PER REF B737 SRM 51-40-02-0G-0 AND DRAWING 146A7500
